So, I called the OBGYN today to let him know that the Anivert isn't working, and, I'm still disoriented. And, specifically, I asked if he thought that this could be caused by the Aygestin (norethirdrone acetate) I'm taking as "add back" therapy for the Lurpon.
I'm not taking the migraine meds-I'm just not. I know how those go. And, besides, if these really are eye migraines, some of those meds are contraindicated!
It's been a constant disorientation for almost a week now. Migraines don't last that long. I also called my eye Dr-they are fitting me in tomorrow AM to take some pics-make sure everything looks good. So, I get a message this afternoon from the OBGYN...I really wish I could play it on here. First of all, the nurse is going ON and ON about how she doesn't know what Aygestin is. I mean ON and ON. Um, hello, did you take a look at my chart? Then, she goes on to say she spoke with the Dr. UMMMMMM, why didn't he tell her what it was? Because, perhaps, she didn't ask him what I asked her to. She continues to babble about with dizzy head and such, perhaps I should go see a Neuro. I wasn't calling for a DIAGNOSIS-I was looking for an answer to a specific question!!!! They called after 5, so, there was no way to return their call. I mean, seriously...speak intelligently when you leave a message on my phone! It's not the first time I've dealt with this either...really makes me wonder!
So, why you ask, did I ask if that was causing my dizziness? I decided to check out the package insert (found it online) for Lupron, and, here's what I found:
Norethindrone acetate treatment should be discontinued if there is a sudden partial or complete loss of vision or if there is sudden onset of proptosis, diplopia, or migraine. If examination reveals papilledema or retinal vascular lesions, medication should be withdrawn.
Things that make you go hmmmmmmmmm....
#MicroblogMondays 139: Wind Phones
22 hours ago